# SDR FDEA202210092521

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300*
- Aircraft serial: 781
- Aircraft time: 33,552 hours, 18,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSS BEAM CRACKED AT FR27,   BETWEEN Y-450 AND Y-953.
